# SDR 95ZZZX6415

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320D2B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Part number: 74667
- Condition: Bolts Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW BOLTS, TWO SETS.  RECEIVING INSPECTION FOUND CONNECTING ROD BOLTS WITH CORROSION PRESENT.
